# SDR ASAA2022091739987

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 33,448 hours, 10,583 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #1 ENGINE FAN BLADE LUBE SPACERS # 3,4,6,10,13,15,16,18,19,20,21, AND 22 ARE DISBONDED. GROUNDED - YES. BAD SPACERS REPLACED WITH NEW REF ASA TASKCARD 78472010.
